Tian Ye (田野)

Elliptic Curve, Automorphic Form, BSD Conjecture, L-Function, Relative Trace Formula

Address: No. 55, Zhongguancun East Road, Beijing 100190, CHINA 

Tel: 86-10-82611651-604 

Email: ytian@math.ac.cn 


Education

  • 1989.9-1996.7, Sichuan University, Bachelor of Science and Master of Science
  • 1996.9-1998.7, University of Science and Technology in China, Doctoral Study
  • 1998.9-2003.5, Columbia University, Ph.D. (Adviser: Prof. Shouwu Zhang)

Professional Experience

  • 2003-2004, Institute for Advanced Study in Princeton,Membership (Mentor: Prof. A.Wiles)
  • 2004-2006, McGill University, Post-Doctorate (Coparter: Prof. H.Darmon)
  • 2006-now, Academy of Mathematics and System Science, Chinese Academy of Sciences, Researcher

Awards

  • 2007, Morningside Silver Medal of Mathematics by ICCM
  • 2010, Prominent Teacher Award by AMSS
  • 2011, National Award for Youth in Science and Technology by CAST
  • 2013, Morningside Gold Medal of Mathematics by ICCM
  • 2013, Ramanujan Prize by ICTP & IMU

Papers

  1. Ye Tian, Congruent numbers and Heegner points, Cambridge Journal of Mathematics, Vol 2 (2014), Number 1, 117–161
  2. Ye Tian, Congruent Number Problems,ICCM Proceeding 2013,to appear
  3. Ye Tian, Congruent Numbers with many prime factoirs, PNAS, Vol 109 (2012), no. 52. 21256-21258.
  4. Jian-Shu Li, Binyong Sun, Ye Tian, The multiplicity one conjecture for local theta correspondences. Invent math (2011) 184: 117-124
  5. Henri Darmon, Ye Tian, Heegner points over towers of Kummer extensions. Canad. J. Math. 62 (2010), no. 5, 1060–1081
  6. Ye Tian, Twisted Fermat curves over totally real fields. II. Geometry, analysis and topology of discrete groups, 440–453, Adv. Lect. Math. (ALM), 6, Int. Press, Somerville, MA, 2008.
  7. Ye Tian, Rational Points on Modular Abelian Varieties, ICCM 2007. Vol I. 496-511.
  8. Adrian Diaconu, Ye Tian, Twisted Fermat curves over totally real fields. Ann. of Math. (2) 162 (2005), no. 3, 1353–1376.
  9. Ye Tian, Euler Systems of CM Points on Shimura Curves. Thesis. Columbia University. 2003.
  10. Delang Li, Ye Tian, On the Birch-Swinnerton-Dyer conjecture of elliptic curves ED:y2=x3-D2.  Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 2, 229–236.